# SDR 043349

- Difficulty date: September 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 19,575 hours, 35,535 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 1293640919
- Part serial: 714E93
- Condition: Failed
- Location: Lt And Rt Prop
- Part time: 2,677 hours, 3,408 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL INTO PANAMA CITY, FLORIDA ON FLIGHT 5466, THE LT AND RT AUTO FEATHER SYSTEM FAILED CAUSING THE CONDENSER BLOWER TO POP. THE SYSTEM WAS LOOKED AT BY THE PANAMA CITY MAINTENANCE. THE PROBLEM WAS THAT THE PRINTED CIRCUIT BOARD WAS BAD. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE PRINTED CIRCUIT BOARD. THEY DID A GROUND RUN WHICH WAS NORMAL AND THEY RETURNED THE AIRCRAFT TO SERVICE. THE TEARDOWN REPORT REVEALED THAT THERE WAS NO  DEFECTS FOUND. THE VENDOR TESTED, CLEANED AND RECOATED AS NECESSARY.
